MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 8 HOLES/154MM-LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 8 HOLES/154MM-LEFT; PLATE,FIXATION,BONE
Model Number 240.041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when the event occurred.This report is for a plate - unknown lot.Complainant part has not been returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had a non union of a proximal third tibia fracture.The original implant date was about 10 years ago.The plate had three (3) 5.0mm locking screws and three (3) cannulated 5.0mm locking screws.Implants were removed without any major issue.The patient was placed with another synthes plate and vivigen bone graft.The surgery was completed successfully with no medical intervention needed.No surgical delay was noted no fragments were reported.This complaint involves two (2) device.This report is for one (1) plate.(b)(4).

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 8 HOLES/154MM-LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7259090
Report Number2939274-2018-50540
Device Sequence Number1185655
Product Code HRS
UDI-Device Identifier10886982164537
UDI-Public(01)10886982164537(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number240.041
Device Catalogue Number240.041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;